# SDR DALA2022030901529

- Difficulty date: March 9, 2018
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR WAS PERFORMED ON EXTERNAL SKIN PER B-717 SRM 53-02-01-2R-1 FIG. 202 SHEET 1. VISUAL INSPECTION WAS PERFORMED PER B717 SRM 53-02-01-2R PROCEDURE 1 PAR. 6A AND NO FUTHER DAMAGE FOUND. REPETITIVE 8000 CYCLES INSPECTION PER B717 SRM 53-02-01-2R-1 PARAGRAPH 6A IS IN PLACE. (LP #0457459)
